Model theory of the Frobenius on the Witt vectors

Bélair, Luc; Macintyre, Angus et Scanlon, Thomas (2007). « Model theory of the Frobenius on the Witt vectors ». American Journal of Mathematics, 129(3), pp. 665-672.

Fichier(s) associé(s) à ce document :
[img] PDF
Accès restreint

Télécharger (699kB) | Demande de copie

Résumé

Abstract: We give axiomatizations and prove quantifier elimination theorems for first-order theories of unramified valued fields with an automorphism having a close interaction with the valuation. We achieve an analogue of the classical Ostrowski theory of pseudoconvergence. In the outstanding case of Witt vectors with their Frobenius map, we use the ∂-ring formalism from Joyal.

Type: Article de revue scientifique
Mots-clés ou Sujets: Witt vectors, Frobenius automorphism, model theory, quantifier elimination.
Unité d'appartenance: Faculté des sciences > Département de mathématiques
Déposé par: Luc Bélair
Date de dépôt: 15 déc. 2008
Dernière modification: 01 nov. 2014 02:07
Adresse URL : http://www.archipel.uqam.ca/id/eprint/1505

Statistiques

Voir les statistiques sur cinq ans...